MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS HYBRID L24; NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS HYBRID L24; NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM
Model Number CI24RE (L24)
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a decline in speech performance and residual hearing.Reprogramming attempts were performed; however, the issue could not be resolved.The patient is no longer a hybrid user and requires regular mri examinations.The device was subsequently explanted on (b)(6) 2026 under general anesthesia.The patient was re-implanted with another cochlear device during the same surgery.

Brand Name
NUCLEUS HYBRID L24
Common Device Name
NUCLEUS HYBRID COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
amalia azman
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25439334
Report Number6000034-2026-02029
Device Sequence Number20355135
Product Code PGQ
UDI-Device Identifier09321502012089
UDI-Public(01)09321502012089(11)150527(17)170526
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/26/2017
Device Model NumberCI24RE (L24)
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale